# SDR CALA0100208

- Difficulty date: March 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- Aircraft time: 105,732 hours, 21,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY G7 O/B FLOOR SUPPORT BEAM CORRODED AT STA Y = 1902-2007, X = 48L.  THE FLOOR SUPPORT BEAM WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW GMM 10-900-01, SRM 53-16-01, AND ECRA 5100-01844.
